Digital Library
Close Browse articles from a journal
 
   next >>
     Journal description
       All volumes of the corresponding journal
         All issues of the corresponding volume
           All articles of the corresponding issues
                                       Details for article 1 of 90 found articles
 
 
  A complete characterization of paths that are m -step competition graphs
 
 
Title: A complete characterization of paths that are m -step competition graphs
Author: Belmont, Eva
Appeared in: Discrete applied mathematics
Paging: Volume 159 (2011) nr. 14 pages 10 p.
Year: 2011
Contents:
Publisher: Elsevier B.V.
Source file: Elektronische Wetenschappelijke Tijdschriften
 
 

                             Details for article 1 of 90 found articles
 
   next >>
 
 Koninklijke Bibliotheek - National Library of the Netherlands